# SDR IPXA09M57912

- Difficulty date: November 9, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: NCR6055507
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B TRAILING EDGE FLAP T/E WEDGE ASSY DAMAGED.  REPAIRED PER EO MD11-5750-35554-A.
